# SDR MWEA96491

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FUSELAGE SKIN WAS FOUND CRACKED IN LT LAV AT STA 992.  REPAIRED THE SKIN IAW SRM 53-04, FIG 46.
